On the Asymptotic Optimality of a Simple On-Line Algorithm for the Stochastic Single-Machine Weighted Completion Time Problem and Its Extensions. Chou, M. C., H. Liu, M. Queyranne, & D. Simchi-Levi Operations Research, 54:464--474, 2006.
On the Asymptotic Optimality of a Simple On-Line Algorithm for the Stochastic Single-Machine Weighted Completion Time Problem and Its Extensions [link]Paper  doi  bibtex   
@article{chou_asymptotic_2006,
	title = {On the {Asymptotic} {Optimality} of a {Simple} {On}-{Line} {Algorithm} for the {Stochastic} {Single}-{Machine} {Weighted} {Completion} {Time} {Problem} and {Its} {Extensions}},
	volume = {54},
	issn = {0030-364X},
	url = {http://portal.acm.org/citation.cfm?id=1246564.1246570},
	doi = {10.1287/opre.1060.0270},
	urldate = {2010-12-13TZ},
	journal = {Operations Research},
	author = {Chou, M. C. and {H. Liu} and {M. Queyranne} and {D. Simchi-Levi}},
	year = {2006},
	pages = {464--474}
}
Downloads: 0